# SDR SWI2025F01631

- Difficulty date: May 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 20L IS CORRODED BETWEEN FS954 - 969.  (C-CHECK)  BLENDED CORROSION AT STR 20 AT FS954 TO 969 IAW SRM 51-21-06-001-001-A01.  FOUND OUT OF LIMITS. IAW SRM 53-51-03-101-002-A04.  REPAIRED STR 20L REF REO 690-53-51-483 REV-. COMPLIED WITH ALL STEPS OF REO 690-53-51-483 REV-. COMPLIED WITH 51-900-1002-SKY
